# SDR HEEA073644

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 10,986 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Part serial: 82600070
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT FIND ITSELF. IN SHOP REPAIR.
